# SDR QXEA0101521

- Difficulty date: September 22, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,685 hours, 48,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 83320
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - EMERGENCY EXIT LIGHT PANEL ABOVE ROW 8 IS INOPERABLE. REMOVED AND REPLACED EMERGENCY EXIT LIGHT PANEL. OPERATIONAL CHECK IS GOOD AND AIRCRAFT RETURNED FOR SERVICE.
